# SDR AALA202509243499

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 69,985 hours, 29,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK ENTRY DOOR EMERGENCY EXIT PANEL DISLODGE. REATTACHED LIGHT EMERGENCY EXIT NEAR FLIGHT DECK. PER AMM 33-51-01.
